Archiv der Mathematik

, Volume 53, Issue 2, pp 154–158 | Cite as

Products of simultaneous approximations of rational numbers

  • T. W. Cusick
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. W. Cusick, Continuants with bounded digits. Mathematika24, 166–172 (1977).Google Scholar
  2. [2]
    T. W. Cusick, Continuants with bounded digits, II. Mathematika25, 107–109 (1978).Google Scholar
  3. [3]
    T.-W.Cusick and J.Wolfskill, Lattice octahedra and sums of powers of linear forms. J. London Math. Soc., to appear.Google Scholar
  4. [4]
    H. Niederreiter, Dyadic fractions with small partial quotients. Monatsh. Math.101, 309–315 (1986).Google Scholar
  5. [5]
    S. K.Zaremba, La methode des “bons treillis” pour le calcul des integrales multiples. In: Appl. of Number Theory to Numerical Analysis, ed. S. K.Zaremba, 39–119, New York 1972.Google Scholar

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • T. W. Cusick
    • 1
  1. 1.Department of MathematicsState University of New York at BuffaloBuffaloUSA

Personalised recommendations